# SDR UIEA2024092500958

- Difficulty date: September 29, 2024
- Submitted: October 2, 2024
- Operation: Air carrier
- Aircraft: N1619A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26208
- Aircraft time: 83,283 hours, 16,423 cycles
- System (JASC): 3100 · Indicating/Recording System
- Part: Display
- Part number: 4077880908
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT MANAGEMENT COMPUTER SYSTEM, ASSY-FLIGHT PANEL P9, MCDU RIGHT SIDE INOPERATIVE( MCDU RIGHT WAS REPLACED IAW AMM 34-61-02-400-802. OPS CHECK GOOD )
